Open Access
Translator Disclaimer
2011 Adomian Method for Under Determined Systems of Differential Equations
P. A. Dkengne Sielenou , M. N. Hounkonnou
Afr. Diaspora J. Math. (N.S.) 12(2): 73-103 (2011).

Abstract

In this paper, the Adomian decomposition method for solving nonlinear partial differential equations (NPDEs) is revisited. Then we show how this method can be extended and used to solve under-determined systems of NPDEs. The examples of Kompaneets, Novikov and Ginzburg-Landau equations are considered as illustration.

Citation

Download Citation

P. A. Dkengne Sielenou . M. N. Hounkonnou. "Adomian Method for Under Determined Systems of Differential Equations." Afr. Diaspora J. Math. (N.S.) 12 (2) 73 - 103, 2011.

Information

Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1242.35012
MathSciNet: MR2847306

Subjects:
Primary: 35A25
Secondary: 35C10

Keywords: Adomian decomposition method , approximate solution , Ginzburg-Landau equations , Kompaneets equation , Novikov equation , under determined system of differential equations

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.12 • No. 2 • 2011
Back to Top